MIA cover

Mathematical Inequalities & Applications

Volume: 2

Year: 1999


Issue: 4 (October, 1999)
Article number / DOI Authors / Title Pages Abstract Article
02-38 C. E. M. Pearce, J. Pečarić, V. Šimić: Functional Stolarsky means 479–489 View View
02-39 I. Fedotov, S. S. Dragomir: An Inequality of Ostrowski Type and Its Applications for Simpson's Rule and Special Means 491–499 View View
02-40 S. S. Dragomir, N. S. Barnett, S. Wang: An Ostrowski type inequality for a random variable whose probability density function belongs to Lp [a,b], p > 1 501–508 View View
02-41 L. Leindler: On the factorization of inequalities 509–516 View View
02-42 Feng Qi, Li-Hong Cui, Sen-Lin Xu: Some inequalities constructed by Tchebysheff's integral inequality 517–528 View View
02-43 József Sándor, Tiberiu Trif: A new refinement of the Ky Fan inequality 529–533 View View
02-44 Tadayuki Sekine, Shigeyoshi Owa: Coefficient inequalities for certain univalent functions 535–544 View View
02-45 B. Mehri, D. Shadman: Boundedness of solutions of certain third order differential equation 545–549 View View
02-46 V. Lakshmikantham, S. G. Leela: Stability theory of fuzzy differential equations via differential inequalities 551–559 View View
02-47 Mandeep Singh, Jaspal Singh Aujla: Some norm inequalities involving functions of two variables 561–568 View View
02-48 Masatoshi Ito: Several properties on class A including p-hyponormal and log-hyponormal operators 569–578 View View
02-49 C.-S. Lin: Unifying approach to the study of p-hyponormal operators via Furuta inequality 579–584 View View
02-50 Mohammad S. R. Chowdhury, Enayet Tarafdar: Existence theorems of generalized quasi-variational inequalities with upper hemi-continuous and demi operators on non-compact sets 585–597 View View
02-51 M. Matić, C. E. M. Pearce, J. Pečarić: Further improvements of some bounds on entropy measures in information theory 599–611 View View